# SDR CA150601003

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,640 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: 704A33689002
- Condition: Damaged
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW RUBBER BUSHING THAT HOUSES THE TAILROTOR DRIVESHAFT BEARING HAS A SERIES OF MECHANICAL CUTS AROUND FLANGE.  THEY ARE ONLY NOTICED WHEN BUSHING IS SQUEEZED, BEFORE INSTALLATION.
